# SDR MWEA98040

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 851
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, A FRAME AT FS 851 LONGERON 26L TO 26R WAS FOUND CORRODED.  REMOVED DAMAGED SECTION, FABRICATED REPAIR SECTIONS IAW SRM 53-03 FIG 2A, INSTALLED REPAIR SECTIONS IAW SRM 51-30-5 AND RETURNED TO SERVICE.
